Twisted Orlicz algebras and complete isomorphism to operator algebras


Oztop S., Samei E., Shepelska V.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.477, pp.1114-1132, 2019 (SCI-Expanded) identifier identifier

Abstract

Let G be a locally compact group, let Omega : G x G -> C* be a 2-cocycle, and let circle star denote the twisted convolution associated to Omega. Given a complementary pair of Young functions (Phi, Psi), we prove that if Phi is continuous and strictly increasing, L-Psi(G) subset of L-2(G) and